| Model Number |
G126 |
| Medical Device Problem Codes |
High impedance (1291); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) recorded a signal artifact monitor (sam) episode due to oversensing artifact related to the minute ventilation (mv) feature signal on the right atrial (ra) lead.In addition, high out of range pacing impedances were observed on the sam episode.No additional episodes of noise were recorded.This product remains in service.No adverse patient effects were reported.